Pt is a 33 y/o M and works in a chemical plant. He was mixing Sulfur Trioxide with an unknown organic compound per co-workers. Found laying supine in a gravel parking lot outside the plant with an ALOC and this rhythm. His skins were ashen and diaphoretic. BP was very hard to cycle. Manual felt like 104 over palp. Breathing 28/min snoring respirations. SVT rate of 210 on scene: 6, 12 Adenosine and 70j then 100j cardiovert with no change. No Versed ordered. BVM 100% with NPA in place. vomiting x2 following both shocks and suction. Only hx is low T and Methamphetamine use. MAnagement.?

1 Like

LikeAnswersShare

Low T??( Body temperature?) Rhythm is V.T (IVCD pattern in chest leads) But now question arise about cause of this Check LYTES,ABG I think we should start with Amiodarone Until lab results will arrive followed by supportive measures

Thank you for your comment
0

Inferior wall ischaemia lead 2,3,avf st depression. Lead 1, avl , v5,6 stemi , anterolateral wall stemi ,, Rt heart hypertension , Rvh , pt is going towards rt heart failure treat accordingly ,& also ventricular fibrillation .

Its not VT....its SVT....if adenosine fails...u shd hv tried with Inj Dilzem...and den after evrything switch to cardarone infusion

Immediate high o2 inhalation, bipap, 150 mg amiodarone with 10 ml NS bolus followed by infusion if needed. Removal from the chemical site immediately.

Thank you for your comment
0

VT..?LBBB Inj cardarone 150mg bolus n infusion Check electrolytes/Ca/Mg/ABG

Thank you for your comment
0

VT against SVT with aberrancy..to be treated as VT..DC shock if hemodynamically unstable followed by amiodarone infusion..

Thank you for your comment
0

Psvt

Thank you for your comment
0
Load more answers

Diseases Related to Discussion